DrugWebStore
Home | A-Z Brands | A-Z Categories | A-Z Products |  Prescription Drugs
Categories
Adult Cold Medicine Adult Cold Medicine
Allergy & Sinus Medicine Allergy & Sinus Medicine
Antacid Tablets Antacid Tablets
Antibiotics & Antiseptics Antibiotics & Antiseptics
Aspirin Aspirin
Childrens Cold Medicine Childrens Cold Medicine
Childrens Pain & Fever Reducers Childrens Pain & Fever Reducers
Cough Drops & Sore Throat Cough Drops & Sore Throat
Fiber & Laxatives Fiber & Laxatives
Non-Aspirin Pain Relief Non-Aspirin Pain Relief
Sleep Aids Sleep Aids
View All Categories
Multi-Symptom Severe Cold, Coated Caplets
Multi-Symptom Severe Cold, Coated Caplets
Size: 24 ea
Item #: D000205
Brand: Sudafed
Category: Cough, Cold & Flu >> Adult Cold Medicine
Price: $6.48 - $6.99

No more available sizes

Bookmark and Share
Compare:
Seller Seller Rating Description Price
Drugstore Rate This Merchant
Rate This Seller
7 Ratings
In Stock! $6.99
Hocks Rate This Merchant
Rate This Seller
1 Ratings
Out of Stock! $6.48
Details:

New Formula Multi-Symptom - Severe Cold Acetaminophen, diphenhydramine HCI and phenylephrine HCI caplets. Pain reliever-fever reducer, Antihistamine/cough suppressant, Nasal decongestant Fever & Body Aches Cough & Sore Throat Nasal & Sinus Congestion Does not contain Pseudoephedrine Indications: Temporarily relieves these symptoms of the common cold: Nasal Congestion Headache Minor Aches and Pains Runny Nose Sore Throat Cough Sneezing Temporarily Reduces Fever Directions: Do not use more than directed (see overdose warning) Adults and children 12 years of age and over - swallow 2 caplets every 4 hours not to exceed 12 caplets in 24 hours or as directed by a doctor Children 6 to under 12 years of age - swallow 1 caplet every 4 hours not to exceed 5 caplets in 24 hours or as directed by a doctor Children under 6 years of age - ask a doctor Ingredients: Active Ingredients: Acetaminophen 325mg (Pain Releiver-Fever Reducer), Diphenhydramine HCI 12.5 mg (Antihistamine/Cough Suppressant), Phenylephrine HCI 5 mg (Nasal Decongestant) Inactive Ingredients: Candelilla Wax, Colloidal Silicon Dioxide, Crospovidone, Hypromellose, Microcrystalline Cellulose, Polytethylene Glycol, Povidone, Pregelantinized Starch, Starch, Stearic Acid, Titanium Dioxide, Talc Warnings: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product. Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 10 days. A persistent cough may be a sign of a serious condition. If symptoms do not improve or if cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advise of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on when and how you should take SUDAFED SEVERE COLD FORMULA coated caplets and other pain relievers. ?2005 Pfizer

Related Products
Fast Acting Nasal Spray (25% Bonus)
Fast Acting Nasal Spray (25% Bonus) 1.25 fl oz (14.8 ml)
4-Way
Price: $7.49
More Detail
Fast Acting Nasal Spray (25% Bonus)
Fast Acting Nasal Spray (25% Bonus) 0.63 fl oz (14.8 ml)
4-Way
Price: $5.59
More Detail
Non-Drowsy, Coated Caplets
Non-Drowsy, Coated Caplets 40 ea
Advil
Price: $10.99
More Detail
Sinus & Cold, Caplets
Sinus & Cold, Caplets 20 ea
Aleve
Price: $9.99
More Detail
Customer Reviews
Write An Online Review:
Name:
Your Email:
Title:
Review:
NewsLetters
Brands
Acetaminophen Acetaminophen
Advil Advil
Afrin Afrin
Alavert Alavert
Aleve Aleve
Alka-Seltzer Alka-Seltzer
Anacin Anacin
Bacitracin Bacitracin
Bayer Bayer
Benadryl Benadryl
Benefiber Benefiber
Breathe Right Breathe Right
Cepacol Cepacol
Chloraseptic Chloraseptic
Claritin Claritin
Dulcolax Dulcolax
Excedrin Excedrin
Glucerna Glucerna
Ibuprofen Ibuprofen
Metamucil Metamucil
Motrin Motrin
Mucinex Mucinex
Mylanta Mylanta
Nicorette Nicorette
Preparation H Preparation H
Rite Aid Rite Aid
Robitussin Robitussin
Sudafed Sudafed
Theraflu Theraflu
Triaminic Triaminic
Tums Tums
Tylenol Tylenol
Vicks Vicks
Zyrtec Zyrtec
Zicam Zicam
View All Brands
Home | About Us |  Contact Us | Privacy Policy | Site Map
© 2009-2010 drugwebstore.com, All Rights Reserved.
Disclaimer: Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. Read our full Disclaimer